Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 22, NWS Milwaukee, WI

March 4, 2011

NWS Milwaukee, WI issued this small craft advisory at Mar 4, 2011, 10:43 AM CST. It took effect at Mar 4, 2011, 9:00 PM CST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 10:43 AM CST (16:43 UTC)
In effect from
Mar 4, 2011, 9:00 PM CST
Expired
Mar 6, 2011, 9:31 AM CST
In force
37 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WHUS73 KMKX 041643
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 AM CST FRI MAR 4 2011

...BRISK WINDS AND HIGH WAVES TONIGHT THROUGH SATURDAY NIGHT...

.LOW PRESSURE WILL TRACK SOUTHEAST OF THE AREA TONIGHT...THEN MOVE
AWAY FROM THE REGION THROUGH SATURDAY NIGHT. A TIGHT PRESSURE
GRADIENT BETWEEN THE LOW AND HIGH PRESSURE TO THE NORTHWEST OF
WISCONSIN WILL BRING BRISK WINDS ACROSS THE NEARSHORE WATERS
TONIGHT THROUGH SATURDAY NIGHT. THE WINDS WILL GENERATE HIGH
WAVES...LASTING THROUGH AT LEAST SATURDAY NIGHT.

LMZ643>646-050045-
/O.NEW.KMKX.SC.Y.0022.110305T0300Z-110306T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1043 AM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS BY MID
  EVENING...WITH GUSTS TO 30 KNOTS. WINDS INCREASING TO 30 KNOTS
  SATURDAY...THEN 15 TO 25 KNOTS SATURDAY NIGHT.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET LATER TONIGHT...RISING TO 6
  TO 8 FEET SATURDAY INTO SATURDAY NIGHT. THE WAVES WILL SLOWLY
  SUBSIDE LATER SATURDAY NIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
8 follow-up statements
067 
WHUS73 KMKX 042130
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST FRI MAR 4 2011

...BRISK WINDS AND HIGH WAVES TONIGHT THROUGH SUNDAY...

.LOW PRESSURE WILL TRACK SOUTHEAST OF THE AREA TONIGHT...THEN
MOVE AWAY FROM THE REGION THROUGH SUNDAY. A TIGHT PRESSURE
GRADIENT BETWEEN THE LOW...AND HIGH PRESSURE TO THE NORTHWEST OF
WISCONSIN...WILL BRING BRISK WINDS ACROSS THE NEARSHORE WATERS
TONIGHT THROUGH SATURDAY NIGHT. THE WINDS WILL GENERATE HIGH
WAVES...LASTING THROUGH SUNDAY.

LMZ643>646-050530-
/O.EXT.KMKX.SC.Y.0022.110305T0300Z-110307T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS BY MID
  EVENING...THEN TO 30 KNOTS LATER TONIGHT AND SUNDAY. NORTH WINDS
  15 TO 25 KNOTS THEN EXPECTED SATURDAY NIGHT...DECREASING SUNDAY. 

* WAVES: WAVES WILL BUILD TO 6 TO 10 FEET LATER TONIGHT AND
  SATURDAY...THEN SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
144 
WHUS73 KMKX 050329
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CST FRI MAR 4 2011

...BRISK WINDS AND HIGH WAVES TONIGHT THROUGH SUNDAY...

.LOW PRESSURE WILL TRACK TO THE SOUTH AND EAST OF LAKE MICHIGAN
TONIGHT...THEN MOVE AWAY FROM THE REGION THROUGH SUNDAY. A TIGHT
PRESSURE GRADIENT BETWEEN THE LOW...AND HIGH PRESSURE OVER CANADA WILL
BRING BRISK WINDS ACROSS THE NEARSHORE WATERS TONIGHT THROUGH
SATURDAY NIGHT. THE WINDS WILL GENERATE HIGH WAVES...LASTING
THROUGH SUNDAY.

LMZ643>646-051130-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 PM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER
  GUSTS. 

* WAVES: WAVES WILL BUILD TO 6 TO 10 FEET LATER TONIGHT AND 
  SATURDAY...THEN SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
346 
WHUS73 KMKX 050936
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CST SAT MAR 5 2011

...BLUSTERY WINDS AND HIGH WAVES TO CONTINUE INTO SUNDAY...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH STRENGTHENING LOW
PRESSURE TO THE SOUTHEAST OF LAKE MICHIGAN WILL CONTINUE TO CAUSE
BLUSTERY WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE
MICHIGAN TODAY AND TONIGHT.  

WAVE HEIGHTS WILL REACH 8 TO 12 FEET TODAY DUE TO BLUSTERY
ONSHORE WINDS UP TO 30 KNOTS. A GALE WARNING IS IN EFFECT FOR THE
OPEN WATERS OF LAKE MICHIGAN INTO THIS EVENING.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE BEGINNING LATER TONIGHT
THROUGH SUNDAY...HOWEVER THEY ARE NOT EXPECTED TO FALL BELOW SMALL
CRAFT ADVISORY LEVELS UNTIL SUNDAY EVENING.

LMZ643>646-051745-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: NORTH WINDS UP TO 30 KNOTS WILL DECREASE TO 15 TO 25
  KNOTS TONIGHT...AND CONTINUE TO GRADUALLY DECREASE ON SUNDAY.

* WAVES: 8 TO 12 FOOT WAVES ARE EXPECTED TODAY...DIMINISHING TO 6
  TO 10 FEET TONIGHT...CONTINUING TO SLOWLY SUBSIDE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
001 
WHUS73 KMKX 051528
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CST SAT MAR 5 2011

...BRISK WINDS AND HIGH WAVES TO CONTINUE INTO SUNDAY...

.A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH STRENGTHENING LOW
PRESSURE TO THE SOUTHEAST OF LAKE MICHIGAN...WILL CONTINUE TO
CAUSE BLUSTERY WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS OF
LAKE MICHIGAN TODAY AND TONIGHT.

WAVE HEIGHTS WILL REACH 8 TO 12 FEET TODAY...DUE TO BLUSTERY
ONSHORE WINDS UP TO 30 KNOTS. A GALE WARNING IS IN EFFECT FOR THE
OPEN WATERS OF LAKE MICHIGAN INTO THIS EVENING.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE BEGINNING LATER TONIGHT
THROUGH SUNDAY. HOWEVER...THEY ARE NOT EXPECTED TO FALL BELOW
SMALL CRAFT ADVISORY LEVELS UNTIL SUNDAY EVENING.

LMZ643>646-052330-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: NORTH WINDS UP TO 30 KNOTS TODAY WILL DECREASE TO 15 TO
  25 KNOTS TONIGHT...AND CONTINUE TO GRADUALLY DECREASE ON SUNDAY.

* WAVES: 8 TO 12 FOOT WAVES ARE EXPECTED TODAY...DIMINISHING TO 
  6 TO 10 FEET TONIGHT...CONTINUING TO SLOWLY SUBSIDE ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
579 
WHUS73 KMKX 052132
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CST SAT MAR 5 2011

...BRISK WINDS AND HIGH WAVES TO CONTINUE INTO SUNDAY...

.A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE WELL
EAST OF THE REGION...WILL CONTINUE TO CAUSE BLUSTERY WINDS AND
HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT.

WAVE HEIGHTS OF 5 TO 8 FEET ARE EXPECTED TONIGHT...ALONG WITH
FREEZING SPRAY. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF
LAKE MICHIGAN INTO THIS EVENING.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE LATER TONIGHT THROUGH
SUNDAY. HOWEVER...THEY ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT
ADVISORY LEVELS UNTIL SUNDAY EVENING.

LMZ643>646-060545-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS TONIGHT WILL DECREASE TO 10 TO
  20 KNOTS SUNDAY.

* WAVES: 5 TO 8 FOOT WAVES ARE EXPECTED TONIGHT...THEN WILL SLOWLY
  SUBSIDE THROUGH SUNDAY. THE WINDS AND WAVES WILL BRING FREEZING
  SPRAY TONIGHT AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
062 
WHUS73 KMKX 060330
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CST SAT MAR 5 2011

...HIGH WAVES TO CONTINUE INTO SUNDAY...

.BRISK NORTH WINDS WILL CONTINUE TONIGHT BUT WEAKEN ON SUNDAY AS A
RIDGE OF HIGH PRESSURE MOVES INTO WISCONSIN. HOWEVER...HIGH WAVES
WILL LINGER FOR MUCH OF THE DAY. LIGHT WINDS AND LOW WAVE HEIGHTS
WILL PREVAIL SUNDAY NIGHT AS WEAK HIGH PRESSURE MOVES ACROSS LAKE
MICHIGAN. 

LMZ643>646-061130-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS TONIGHT WILL DECREASE TO 10 TO
  15 KNOTS OUT OF THE NORTHEAST FOR SUNDAY.

* WAVES: 5 TO 8 FOOT WAVES TONIGHT...THEN WILL SLOWLY SUBSIDE
  THROUGH SUNDAY. THE WINDS...WAVES...AND BELOW FREEZING
  TEMPERATURES WILL BE FAVORABLE FOR FREEZING SPRAY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX
929 
WHUS73 KMKX 060941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST SUN MAR 6 2011

...HIGH WAVES TO SUBSIDE THROUGH THE DAY...

.A LOOSENING PRESSURE GRADIENT HAS ALLOWED THE BRISK WINDS FROM
THE PREVIOUS SEVERAL DAYS TO DIMINISH SATURDAY NIGHT AND EARLY
THIS MORNING. THE LINGERING HIGH WAVES ARE EXPECTED TO GRADUALLY
SUBSIDE TODAY AS WELL...FALLING BELOW SMALL CRAFT ADVISORY LEVELS
BY AFTERNOON.

LMZ643>646-061745-
/O.EXT.KMKX.SC.Y.0022.000000T0000Z-110306T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CST SUN MAR 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WILL FURTHER DECREASE TO 5 TO
  15 KNOTS THROUGH THE MORNING. 

* WAVES: 3 TO 6 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET BY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
598 
WHUS73 KMKX 061531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST SUN MAR 6 2011

...WINDS AND WAVES HAVE SUBSIDED...

.WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-061645-
/O.CAN.KMKX.SC.Y.0022.000000T0000Z-110306T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$
WOOD 
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 3:28 AM CST, 7 hours 15 minutes earlier.

Area forecast discussion, Mar 4, 3:28 AM CST, 7 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CST FRI MAR 4 2011

.VERY SHORT TERM...TODAY...FORECAST CONFIDENCE IS MEDIUM.

COMBO OF INVERTED SFC TROF/CDFNT AND VIGOROUS MID LEVEL SHORT WAVE
RESULTING IN NICE AREA OF RAIN MOVING THROUGH THE CWA EARLY THIS
MORNING. TEMPS/DEWPOINTS GENERALLY WARM ENOUGH FOR ALL RAIN. THE ONLY
QUESTIONABLE AREA IS ACROSS MQT/GREEN LAKE COUNTIES WHERE TEMPS ARE
A LITTLE COLD AND COULD RESULT IN SOME SLEET OR FREEZING RAIN THERE.
EXPECT THIS INITIAL AREA OF QPF TO ROLL OFF TO THE EAST WITH THE
SHORT WAVE AND BEST UVV OMEGA FIELDS.  COULD SEE A BREAK IN THE
ACTION FOR THE MORNING...WITH MORE DEVELOPMENT LATE THIS MORNING OR
EARLY THIS AFTERNOON AS ANOTHER SHORT WAVE ROLLS IN.  AT THAT
POINT...WE ALSO START TO SEE SOME INCREASING LOW LEVEL FRONTOGENESIS
AS THE SFC TROF BEGINS TO TIGHTEN UP WITH THE DEVELOPMENT OF A SFC
LOW TO THE SOUTHWEST. SOME INDICATION THE UPPER JET IS FORMING A
COUPLED CONFIGURATION WHICH WILL HELP THE OVERALL DEEP UVV ASPECT.
PRECIP TYPE ACROSS THE CWA SHOULD BE ALL RAIN WITH MILD TEMPS.
COULD HIT MID...UPPER?...40S IN THE FAR SOUTH TODAY. COLD AIR
ADVECTION DOES BEGIN ACROSS THE NW THIS AFTERNOON AS THE SFC TROF
AXIS/CDFNT SLIDES SOUTHEAST.

.TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

EXPECT DECENT PRECIP ACROSS AT LEAST THE SOUTHEAST HALF OF THE CWA
AS THE SFC LOW MOVES UP ALONG THE CDFNT THAT SHOULD BE SE OF THE CWA
BY 00Z. LOWEST POPS EXPECTED ACROSS THE NW AS DRIER WORKS IN...NOT
SURE IF PRECIP WILL EXTEND THAT FAR NW FROM THE SFC LOW. OBVIOUS
COMPLICATING FACTOR IS THE STEADY INTRUSION OF COLD AIR AND THE
TRANSITION FROM LIQUID PRECIP TO FROZEN. SHOULD BE A STEADY
TRANSITION...BUT NOT EXPECTING MUCH IN THE WAY OF ACCUMULATING
SNOWFALL AS THE COLD AIR WILL BE CHASING DIMINISHING PRECIP...A
TYPICAL TREND IN THESE CASES.  ONE CONCERN IS IN THE EAST LATE
TONIGHT WHEN THE GFS AND THE ECMWF SHOW A TONGUE OF UPPER LEVEL
FRONTOGENESIS AND Q-VECTOR CONVERGENCE HANGING ON LONGER AS TEMPS
FALL. WE MIGHT SEE A NARROW BAND OF SNOWFALL...BUT CAN/T IMAGINE
AMOUNTS GREATER THAN AN INCH.  RATIOS WOULD BE LOW AND THE GROUND
GENERALLY WARM FROM THE LAST FEW DAYS.

.SHORT TERM...SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.

500MB SHORTWAVE WITH VORTICITY TONGUE ACROSS SOUTHEAST WISCONSIN
INTRODUCES THE POTENTIAL FOR SNOW TO CONTINUE THROUGH SATURDAY
MORNING...AND INTO THE AFTERNOON FOR THE FAR SOUTHEAST. OTHER MODELS
NOT REALLY BUYING ON THIS WAVE...BUT WILL KEEP THE CHANCE OF PRECIP
IN FOR SATURDAY FOR NOW.

STRATUS DECK WILL HOLD ON THROUGH THE DAY SUNDAY...BUT COULD SEE SOME
PARTIAL CLEARING OVERNIGHT ALLOWING TEMPS TO DROP INTO THE MID
TEENS. IF STRATUS DECK BREAKS SOONER OR CIRRUS SHIELD BUILDS IN
LATER COULD SEE TEMPS DROP A FEW DEGREES LOWER THAN THIS.

.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

MID LEVEL WARM ADVECTION AHEAD OF NEXT SURFACE LOW WILL BRING CLOUDS
BACK IN FOR SUNDAY...AND BRING IN A SLIGHT CHANCE FOR LIGHT SNOW
MONDAY AND MONDAY NIGHT.

SURFACE LOW TRACKS QUICKLY FROM WESTERN KANSAS TUESDAY AFTERNOON TO
SOUTHERN WISCONSIN WEDNESDAY AFTERNOON. PRECIP TYPE WILL BE A
CHALLENGE ONCE AGAIN. AT THIS TIME WILL SIMPLY GO WITH RAIN AND SNOW
FOR TUESDAY AND TUESDAY NIGHT...WITH MORE DETAILS TO BE WORKED OUT
IN THE COMING DAYS. SHOULD EVENTUALLY GET TO ALL RAIN FOR
EVERYONE...BUT TIMING WILL HAVE TO FIGURE OUT TIMING. LOOKS LIKE
TEMPS SHOULD MAKE IT INTO THE 40S FOR THE SOUTHERN HALF OF THE CWA
ON WEDNESDAY. MODELS HAVE BEEN QUITE CONSISTENT WITH THE SYSTEM IN
THE PAST SEVERAL DAYS SO KEEPING THE LIKELY POPS. ALSO HAVE A
SMALL...BUT NON ZERO POSSIBILITY FOR THUNDER WEDNESDAY.  MEAGER LOW
LEVEL CAPE WITH MARGINAL LAPSE RATES. WILL NOT INCLUDE IN THE
FORECAST AT THIS TIME...BUT BEARS WATCHING.

PRECIP MOVES OUT FOR THURSDAY...AND WILL SEE TEMPERATURES RETURN
TO BELOW NORMAL LEVELS WITH LOW TO MID 30S.

&&

.AVIATION...STEADY INCREASE IN MOISTURE AND A WEAK WIND FIELD
THROUGH THE MORNING SHOULD LEAD TO AN OUTBREAK OF IFR CIGS/VSBYS
FOR THE TAF SITES BY SUNRISE OR SHORTLY THEREAFTER. WOULD EXPECT
THIS TO THEN PERSIST THROUGH TONIGHT AS THE PATTERN HOLDS STEADY
WITH A SFC LOW MOVING UP ALONG A COLD FRONT SITUATED JUST TO THE
SOUTHEAST OF THE FORECAST AREA. RAIN MOVES THROUGH THIS
MORNING...THEN EXPECT A BREAK FOR A TIME...WITH MORE RAIN THIS
AFTERNOON. WITH TEMPERATURES FALLING TONIGHT...EXPECT RAIN TO CHANGE
OVER TO A RAIN/SNOW MIX...FIRST AT KMSN BY AROUND 00Z AND THEN LATER
IN THE EVENING FOR THE SOUTHEAST WI TAF SITES. LOOK FOR INCREASING
NORTHEAST FLOW TONIGHT AS THE GRADIENT TIGHTENS WITH THE APPROACHING
SFC LOW.

&&

.MARINE...QUIET WINDS OVER THE WATER TODAY AS A SFC TROF/COLD FRONT
MOVE THROUGH. AS THAT TROF DRIFTS SOUTH OF WISCONSIN BY EARLY
EVENING...LOOK FOR GRADUALLY INCREASING NORTHEAST TO NORTH WINDS AND
BUILDING WAVES THROUGH THE NIGHT AND INTO SATURDAY. EXPECT SMALL
CRAFT ADVISORIES WILL BE POSTED LATER TODAY FOR ELEVATED CONDITIONS
EXPECTED LATE TONIGHT THROUGH LATE SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...ZABEL
VERY SHORT TERM/AVIATION/MARINE...DAVIS
Hazardous weather outlook, Mar 4, 3:42 AM CST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST FRI MAR 4 2011

WIZ046-047-051-052-056>060-062>072-050945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
342 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

COLDER AIR WILL BE FLOWING INTO THE AREA TONIGHT AT THE SAME TIME
PRECIPITATION IS MOVING THROUGH WITH LOW PRESSURE PASSING TO THE
SOUTH. THIS PRECIPITATION WILL BE TRANSITIONING FROM RAIN...TO A
WINTRY MIX OF RAIN AND SNOW...THEN ALL SNOW. AT THIS TIME...ANY
SNOW ACCUMULATIONS ARE EXPECTED TO BE FAIRLY MINOR AT AN INCH OR
LESS. HOWEVER...IN THESE SITUATIONS...A QUICK HIGHER ACCUMULATION
COULD OCCUR IN A LOCAL AREA...SO STAY UP TO DATE ON THE LATEST
FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG STORM SYSTEM IS EXPECTED TO MOVE INTO THE REGION TUESDAY
NIGHT AND WEDNESDAY. AT THIS POINT...IT APPEARS THIS STORM WILL BE
WARM ENOUGH TO KEEP THE PRECIPITATION TYPE MAINLY RAIN ACROSS OUR
AREA...WITH A RAIN SNOW MIX POSSIBLE AS THE PRECIPITATION FIRST
MOVES IN TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-050945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ANOTHER SMALL CRAFT ADVISORY IS LIKELY FOR LATE TONIGHT AS LOW
PRESSURE PASSES BY TO THE SOUTH. INCREASING NORTHEAST WINDS WILL
RESULT IN BUILDING WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE THROUGH SUNDAY.

STRONG LOW PRESSURE MAY BRING A RETURN TO SMALL CRAFT CONDITIONS
TUESDAY NIGHT AND WEDNESDAY...AS BRISK EAST TO SOUTHEAST WINDS
BUILD HIGH WAVES.

DAVIS

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.